Alert archive / California / Wind Advisories in 2010

Wind Advisory 39, NWS Hanford, CA

October 28, 2010

NWS Hanford, CA issued this wind advisory at Oct 28, 2010, 10:48 AM PDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2010, 10:48 AM PDT (17:48 UTC)
Expired
Oct 30, 2010, 2:00 AM PDT
In force
39 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WWUS76 KHNX 281748
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1048 AM PDT THU OCT 28 2010

...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE
GRAPEVINE AREA AND SOUTH END OF THE SAN JOAQUIN VALLEY...

.AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS
TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN
VALLEY.  

CAZ092-095-290300-
/O.NEW.KHNX.WI.Y.0039.101028T1748Z-101030T0900Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS-
1048 AM PDT THU OCT 28 2010

...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE
GRAPEVINE AND FAR SOUTH END OF THE SAN JOAQUIN VALLEY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE GRAPEVINE AND THE FAR SOUTH END OF THE SAN
JOAQUIN VALLEY...WHICH IS IN EFFECT UNTIL 2 AM PDT SATURDAY.

* WINDS: SOUTH WINDS WILL GUST 40 TO 50 MPH ALONG THE GRAPEVINE
  AND 35 TO 40 MPH NEAR AND SOUTH OF BAKERSFIELD.

* TIMING: GUSTY WINDS WILL CONTINUE THIS AFTERNOON. WINDS MAY
  DIMINISH A BIT THIS EVENING BUT STRONG SOUTH WINDS ARE EXPECTED
  TO DEVELOP AGAIN OVERNIGHT AND CONTINUE FRIDAY AS A STORM SYSTEM
  APPROACHES THE CENTRAL COAST.

* LOCATIONS INCLUDE: INTERSTATE 5 THROUGH THE GRAPEVINE AND THE
  FAR SOUTH END OF THE SAN JOAQUIN VALLEY.

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT
  TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST
  ALSO IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
SOURCE...FOR FURTHER INFORMATION.


$$

CB/MV 

WEATHER.GOV/HANFORD
6 follow-up statements
866 
WWUS76 KHNX 290300
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
800 PM PDT THU OCT 28 2010

...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE
GRAPEVINE AREA AND SOUTH END OF THE SAN JOAQUIN VALLEY...

.AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS
TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN VALLEY.

CAZ092-095-291100-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS-
800 PM PDT THU OCT 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR
THE GRAPEVINE AND FAR SOUTH END OF THE SAN JOAQUIN VALLEY...

A WIND ADVISORY FOR THE GRAPEVINE AND THE FAR SOUTH END OF THE
SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY.

* WINDS: SOUTH WINDS WILL GUST 40 TO 50 MPH ALONG THE GRAPEVINE 
  AND 35 TO 40 MPH NEAR AND SOUTH OF BAKERSFIELD.

* TIMING: THOUGH WINDS MAY DIMINISH A BIT THIS EVENING...STRONG
  SOUTH WINDS ARE EXPECTED TO DEVELOP AGAIN OVERNIGHT AND CONTINUE
  FRIDAY AS A STORM SYSTEM APPROACHES THE CENTRAL COAST.

* LOCATIONS INCLUDE: INTERSTATE 5 THROUGH THE GRAPEVINE AND THE 
  FAR SOUTH END OF THE SAN JOAQUIN VALLEY.

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST 
  ALSO IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...
FOR FURTHER INFORMATION.

$$

DCH

WEATHER.GOV/HANFORD
070 
WWUS76 KHNX 290310 CCA
NPWHNX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HANFORD CA
807 PM PDT THU OCT 28 2010

...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE
GRAPEVINE AREA AND SOUTH END OF THE SAN JOAQUIN VALLEY...

.AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY WINDS
TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN VALLEY.

CAZ092-095-291115-
/O.COR.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS-
807 PM PDT THU OCT 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR
THE GRAPEVINE AND FAR SOUTH END OF THE SAN JOAQUIN VALLEY...

A WIND ADVISORY FOR THE GRAPEVINE AND THE FAR SOUTH END OF THE
SAN JOAQUIN VALLEY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY.

* WINDS: SOUTH WINDS WILL GUST 40 TO 50 MPH ALONG THE GRAPEVINE 
  AND 35 TO 40 MPH NEAR AND SOUTH OF BAKERSFIELD.

* TIMING: WINDS MAY DIMINISH A BIT THIS EVENING...BUT STRONG SOUTH
  WINDS ARE EXPECTED TO DEVELOP AGAIN OVERNIGHT AND CONTINUE FRIDAY
  AS A STORM SYSTEM APPROACHES THE CENTRAL COAST.

* LOCATIONS INCLUDE: INTERSTATE 5 THROUGH THE GRAPEVINE AND THE 
  FAR SOUTH END OF THE SAN JOAQUIN VALLEY.

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING DUST 
  ALSO IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...
FOR FURTHER INFORMATION.

$$

DCH

WEATHER.GOV/HANFORD
096 
WWUS76 KHNX 291103
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
403 AM PDT FRI OCT 29 2010

...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE
GRAPEVINE AREA AND EXTREME SOUTH END OF THE SAN JOAQUIN VALLEY...

.AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY
WINDS TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN
VALLEY.

CAZ092-095-291915-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS-
403 AM PDT FRI OCT 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR
THE VALLEY FACING SIDE OF THE GRAPEVINE...

A WIND ADVISORY FOR THE GRAPEVINE REMAINS IN EFFECT UNTIL 2 AM
PDT SATURDAY.

* WINDS: SOUTH WINDS WILL GUST TO 40 TO 50 MPH ALONG THE NORTH
  SLOPE OF THE GRAPEVINE...AND 35 TO 40 MPH NEAR AND SOUTH OF
  BAKERSFIELD.

* TIMING: WINDS MAY DIMINISH A BIT EARLY THIS MORNING...BUT GUSTY
  SOUTH WINDS ARE EXPECTED TO INCREASE AGAIN DURING THE DAY AS A
  STORM SYSTEM APPROACHES THE CENTRAL COAST.

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. PATCHES OF BLOWING DUST
  ARE ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR HIGHER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...
FOR FURTHER INFORMATION.

$$

BINGHAM

WEATHER.GOV/HANFORD
735 
WWUS76 KHNX 291917
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1217 PM PDT FRI OCT 29 2010

...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE
GRAPEVINE AREA AND EXTREME SOUTH END OF THE SAN JOAQUIN VALLEY...

.AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY
WINDS TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN
VALLEY.

CAZ092-095-300300-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS-
1217 PM PDT FRI OCT 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR
THE GRAPEVINE...

A WIND ADVISORY FOR THE GRAPEVINE REMAINS IN EFFECT UNTIL 2 AM
PDT SATURDAY.

* WINDS: SOUTH WINDS WILL GUST TO 40 TO 50 MPH ALONG THE NORTH
  SLOPE OF THE GRAPEVINE...AND 35 TO 40 MPH IN THE SAN JOAQUIN
  VALLEY NEAR AND SOUTH OF BAKERSFIELD.

* TIMING: GUSTY SOUTH WINDS ARE EXPECTED TO INCREASE THIS
  AFTERNOON AND REMAIN GUSTY THROUGH THE EVENING AS A STORM SYSTEM
  APPROACHES THE CENTRAL COAST.

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. PATCHES OF BLOWING 
  DUST ARE ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...
FOR FURTHER INFORMATION.

$$

BEAN

WEATHER.GOV/HANFORD
487 
WWUS76 KHNX 300240
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
740 PM PDT FRI OCT 29 2010

...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY FOR THE
GRAPEVINE AREA AND EXTREME SOUTH END OF THE SAN JOAQUIN VALLEY...

.AN APPROACHING PACIFIC STORM SYSTEM WILL BRING STRONG GUSTY
WINDS TO THE TEHACHAPI MOUNTAINS AND SOUTH END OF THE SAN JOAQUIN
VALLEY.

CAZ092-095-300900-
/O.CON.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS-
740 PM PDT FRI OCT 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY FOR
THE GRAPEVINE...

A WIND ADVISORY FOR THE GRAPEVINE REMAINS IN EFFECT UNTIL 2 AM
PDT SATURDAY.

* WINDS: SOUTHERLY WINDS WILL GUST TO 40 TO 50 MPH ALONG THE NORTH 
  SLOPE OF THE GRAPEVINE...AND 35 TO 40 MPH IN THE SAN JOAQUIN 
  VALLEY NEAR AND SOUTH OF BAKERSFIELD.

* TIMING: SOUTHERLY WINDS WILL INCREASE THIS EVENING IN ADVANCE OF
  A COLD FRONT APPROACHING FROM THE WEST. STRONG WIND GUSTS WILL
  OCCUR UNTIL THE COLD FRONT MOVES EAST OF THE REGION EARLY
  SATURDAY MORNING. 

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. PATCHES OF BLOWING 
  DUST ARE ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...
FOR FURTHER INFORMATION.

$$

DURFEE

WEATHER.GOV/HANFORD
789 
WWUS76 KHNX 300853
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
153 AM PDT SAT OCT 30 2010

CAZ092-095-301000-
/O.EXP.KHNX.WI.Y.0039.000000T0000Z-101030T0900Z/
SOUTHEASTERN SAN JOAQUIN VALLEY-KERN COUNTY MOUNTAINS-
153 AM PDT SAT OCT 30 2010

...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING FOR
THE GRAPEVINE...

THE WIND ADVISORY FOR THE GRAPEVINE WILL EXPIRE AT 2 AM PDT EARLY
THIS MORNING. 

WINDS HAVE TURNED AROUND TO THE WEST NORTHWEST AND HAVE WEAKENED
BELOW ADVISORY LEVEL. 

$$

JDB

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Oct 28, 9:50 AM PDT, 58 minutes earlier.

Area forecast discussion, Oct 28, 9:50 AM PDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
950 AM PDT THU OCT 28 2010

.SYNOPSIS...
WEAK HIGH PRESSURE IS EXPECTED TO REMAIN OVER THE REGION TODAY BEFORE A
LOW PRESSURE SYSTEM ARRIVES WITH RAIN AND HIGHER ELEVATION SNOW
FRIDAY INTO SATURDAY AFTERNOON. ANOTHER RIDGE OF HIGH PRESSURE WILL
BRING DRY AND WARMER CONDITIONS SUNDAY THROUGH THE MIDDLE OF NEXT
WEEK.

&&

.UPDATE...
TEMPERATURES RUNNING SEVERAL DEGREES WARMER ACROSS MUCH OF THE
AREA. THE ONE EXCEPTION IS TOWARDS THE KERN COUNTY DESERT DUE TO A
PERSISTENCE OFFSHORE FLOW. OFFSHORE WINDS OUT OF THE HIGH DESERT
RESULTING IN GUSTY WINDS THROUGH AND BELOW TEHACHAPI MOUNTAIN
PASSES ESPECIALLY THE GRAPEVINE AREA. THINK THE GUSTY WINDS WILL
DIMINISH DURING THE AFTERNOON AS EAST GRADIENTS SHIFT MORE SOUTH.
HIGH CLOUDS PROVIDING FILTERED SUNSHINE TODAY AS SOME SUBTROPICAL
MOISTURE HAS ENTRAINED INTO THE UPPER LOW. WARMEST TEMPERATURES
TODAY TOWARDS THE SOUTH END OF THE SAN JOAQUIN FROM DOWNSLOPING
FLOW OFF THE TEHACHAPIS. NO UPDATE PLANNED.

.DISCUSSION...A DEEP UPPER LOW BETWEEN 130/140W WILL CONT TO MOVE
SE TOWARD THE CENTRAL CA COAST THE NEXT 24 HRS. A RELATIVELY MILD
S-SE FLOW AHEAD OF THE TROF WILL MODERATE TEMPS MORE TODAY. SOME
DOWNSLOPE OFF THE TEHACHAPIS MAY SEND TEMPS INTO THE LOWER 80S IN
THE SOUTH VALLEY TODAY...AND AGAIN FRI. ELSEWHERE...TEMPS WILL
LIKELY BE SEVERAL DEGS ABOVE SEASONAL AVERAGES.

THE UPPER LOW APPROACHING THE REGION WILL PUSH MOISTURE AND THE
ASSOCIATED COLD FRONT THRU FRI NITE. RAIN WILL SPREAD INLAND
FRI...POSSIBLY REACHING THE WEST SIDE OF THE VALLEY LATE FRI
MORNING OR AFTERNOON...THEN ACROSS THE REST OF THE AREA FRI EVE.
THERE WILL BE ABOUT A 3-6 HOUR WINDOW OF PRECIP AS THE UPPER TROF
WILL MOVE THRU FAIRLY QUICKLY. HOWEVER THE UPSTREAM KICKER WILL
REACH THE PAC NW SAT AND KEEP SOME SCATTERED LIGHT PRECIP OVER
CENTRAL CA...ESPECIALLY IN THE SRN SIERRA.

AN INCREASING SOUTHERLY FLOW OVER THE REGION MAY KICK UP SOME
GUSTY WINDS AT TIMES FRI...ESPECIALLY IN THE SJV JUST AHEAD OF AND
BEHIND THE COLD FRONT. GUSTY WEST WINDS ARE ALSO POSSIBLE THRU
AND BELOW PASSES OF THE KERN MTNS/DESERTS LATE FRI AND SAT.

QPF WITH THIS SYSTEM DOESNT LOOK OVERLY IMPRESSIVE DUE TO
ITS FAIRLY RAPID MOVEMENT...AND OROGRAPHIC LIFT OVER THE SIERRA
WILL BE MINIMAL DUE TO THE SOUTHERLY FLOW. RAINFALL AMOUNTS OF A
HALF INCH OR SO ARE POSSIBLE IN THE VALLEY FROM FRESNO
NORTH...DROPPING OFF TO A TENTH OR TWO IN THE SOUTH END. UP TO ONE
INCH COULD OCCUR IN THE SRN SIERRA...LESS IN THE TEHACHAPIS. EVEN
A FEW HUNDREDTHS ARE POSSIBLE IN THE HIGH DESERTS.

THE SNOW LEVEL IS FCST TO DROP TO 6-7K LATE FRI NITE. TOTAL
SNOWFALL IS EXPECTED TO BE LESS THAN A FOOT IN THE SRN
SIERRA...AND A WINTER WX ADVISORY FOR FRI NITE AND EARLY SAT MAY
BE NEEDED LATER TODAY OR TONIGHT.

FOR SUNDAY AND INTO MID-WEEK...A STRONG UPPER RIDGE IS FCST TO
BUILD BY THE MEDIUM RANGE MODELS...THOUGH SOME WEAKENING IS SEEN
WED OR THURS. THIS...COMBINED WITH A NEUTRAL OR WEAK OFFSHORE
FLOW SHOULD PUSH TEMPS TO ABOVE CLIMO MON AND/OR TUES WITH H5
HEIGHTS INCREASING TO 588+ DM AND FCST H85 TEMPS OF 17-19 DEGS/C.

&&

.AVIATION...
STRONG SOUTHERLY WINDS GUSTING TO 35 KNOTS OR GREATER WILL PERSIST
THROUGH THE GRAPEVINE AND AT THE SOUTH END OF THE SAN JOAQUIN VALLEY
THROUGH TONIGHT. OTHERWISE..VFR CONDITIONS CAN BE EXPECTED ACROSS
THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z FRIDAY.

&&

.AIR QUALITY ISSUES...
NONE

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...MV
AVN/FW...BEAN
SYNOPSIS...TLM

WEATHER.GOV/HANFORD
Hazardous weather outlook, Oct 28, 5:20 AM PDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
520 AM PDT THU OCT 28 2010

CAZ089>099-291230-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
520 AM PDT THU OCT 28 2010

...RAIN AND HIGHER ELEVATION SNOW WITH GUSTY WINDS ON FRIDAY AND
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A PACIFIC STORM SYSTEM WILL BRING RAIN AND HIGHER ELEVATION SNOW
ALONG WITH BREEZY TO WINDY CONDITIONS TO THE REGION.

RAIN AND SNOW WILL BEGIN IN THE NORTH ON FRIDAY AND SPREAD SOUTH
AND EAST BY FRIDAY EVENING. RAINFALL AMOUNTS SHOULD GENERALLY BE
AROUND A QUARTER TO HALF AN INCH IN MUCH OF THE SAN JOAQUIN VALLEY
WITH HIGHER AMOUNTS POSSIBLE IN THE SIERRA NEVADA FOOTHILLS FROM
FRIDAY AFTERNOON INTO SATURDAY MORNING. LESSER AMOUNTS ARE
EXPECTED IN THE WEST SIDE AND SOUTHERN END OF THE VALLEY WHERE
GUSTY WINDS ARE POSSIBLE. RAIN WILL TAPER OFF IN MOST LOCATIONS BY
SATURDAY MORNING WITH LINGERING SHOWERS IN THE SIERRA NEVADA AND
NEARBY FOOTHILLS THROUGH SATURDAY AFTERNOON.

THIS SYSTEM WILL BE RELATIVELY COOL WITH SNOW LEVELS OVER THE
SIERRA NEVADA STARTING AT AROUND 7500 FEET FRIDAY AFTERNOON
FALLING TO AROUND 5500 FEET BY EARLY SATURDAY MORNING. SNOW
AMOUNTS OF AROUND 6 TO 10 INCHES ABOVE 7000 FEET ARE POSSIBLE FROM
FRIDAY EVENING UNTIL SATURDAY MORNING FROM YOSEMITE SOUTHWARD TO
SEQUOIA NATIONAL PARK.

BREEZY CONDITIONS WITH GUSTY WEST TO SOUTHWEST WINDS ARE POSSIBLE
DURING FRIDAY AFTERNOON INTO SATURDAY AFTERNOON ALONG THE WEST
SIDE AND SOUTH END OF THE SAN JOAQUIN VALLEY...INCLUDING NEAR THE
BASE OF THE GRAPEVINE. WINDY CONDITIONS ARE POSSIBLE IN THE DESERT
AREAS IN KERN COUNTY...WITH THE STRONGEST GUSTS BELOW THE PASSES
AND CANYONS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

BSO

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 7:35 PM PDTWind AdvisoryHNX9 hr

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.